..

Clinical Images

There are 40 Clinical Imagess in J Pak Med Stud Archives

Pneumothorax as a Result of Acupuncture

Author: Nathan C. Claydon, MD [1] Affiliation: [1] Sierra Nevada Memorial Hospital, Grass Valley, California, USA Conflict of Interest: None declared This article has been peer reviewed. Article Submitted on: 29th August 2017 Article Accepted on: 15th September 2017 Funding Sources: None declared Correspondence to: Dr Nathan C. Claydon Address: Sierra Nevada Memorial Hospital, Grass […]

Staphylococcal Scalded Skin Syndrome in a Preterm Infant

Authors: Gamze Demirel [1], Sifa Sahin [1], Hande Nur Karavar [1], Semra Gundogdu [1], Binay Vatansever [1], Mavise Yuksel [2], Ayhan Tastekin [1]  Affiliations: [1] Division of Neonatology, Istanbul Medipol University, Istanbul, Turkey [2] Department of Dermatology, Istanbul Medipol University, Istanbul, Turkey        Conflict of Interest: None declared This article has been peer reviewed. Article Submitted […]

Proteus Syndrome

(Department of Surgery, Unaizah College of Medicine, Qassim University, Qassim, Saudi Arabia) (Clinical Images; p24-26)

Gastric Outlet Obstruction Secondary to Para-Aortic Lymphadenopathy from Endometrial Cancer

(Department of Radiation Oncology, Comprehensive Cancer Center, King Fahad Medical City, Riyadh, Saudi Arabia)
(Clinical Images; p130)

Tracheoesophageal Fistula-A Manifestation of Esophageal Cancer

(University of Tennessee College of Medicine at Chattanooga, Chattanooga, Tennessee, USA) (Clinical Images; p10)

Janeway Lesions and Cerebral Hemorrhage in Staphylococcal Endocarditis

(Shifa International Hospital, Islamabad, Pakistan)(Clinical Images; p140-141)

Emphysematous Urinary Tract Infection In Neurogenic Bladder Patient With Rectal Cancer

(Hitit University Çorum Training and Research Hospital, Çorum, Turkey) (Clinical Images; p135)

Molluscum Contagiousum

(1 Mountain Medical Battalion (MDS), Azad Kashmir, Pakistan)(Clinical Images; p124)

Vulvar Metastases of Rectal Cancer: A Rare Cause of Acute Urinary Retention

(Hitit University Çorum Training and Research Hospital, Çorum, Turkey)(Clinical Images; p121)

DRESS SYNDROME: (Drug, Rash, Eosinophilia and Systemic Symptoms) – The Hypersensitivity Reaction due to Antipsychotic Drug – Quetiapine, the Pictorial Presentation

(Government Medical College, Guru Nanak Dev Hospital, Amritsar, India)(Clinical Image; p92-93)